# SDR SWAA2024030557869

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 67,133 hours, 35,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER TRAILING EDGE SEAL RETAINER JUST O/B OF THE #3 FLAP TRACK IS CRACKED<[01] REMOVED AND REPLACED SEAL RETAINER FITTING IAW SRM 51-40-02.;[02] C/W INSPECTION
